# SDR P5CA9800969

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR LOWER SLAVE DOOR 743 FOUND DELAMINATED ON INSIDE.  REPAIRED AS PER SRM 51-40-06.
